Does Magnesium cause gas pains?
I have been taking Magnesium Oxide (200 mg per day) for about a month
now and seem to be experiencing what I beleive to be gas pains. Is this a side effect of Magnesium? I am also taking Celery Seed, B-12, B-6, Hawthorne, Saw Palmetto, 81mg Asprin. Until last Saturday I was also taking 20mg lisinopril per day. I decided ( on my own ) to cut this down to 10 mg per day and BP has gone from around 145/73 to 135/73 when I took it yesterday. I reduced the anount due to a feeling of facial swelling and constant ligth headedness. I know that Lenin suggested going off of Lisinopril completely for 2 weeks but I am afraid to since the DR. has put the fear of heart attack or stroke in me. This seem unlikely since my BP was only in the 140's when I was put on the meds in the first place. Why is 140's ok on meds but not off?
Besides my original question, does anyone have suggestions? I'm getting very frusterated and tired of being sick.